# SDR AALA201710239050

- Difficulty date: October 21, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 24,528 hours, 9,719 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  WHEN SELECTING LANDING FLAPS 30, FLAPS INDICATED 28.  ON GO AROUND, SELECTED FLAPS 15 AND FLAPS DID NOT MOVE FROM 28 POSITION.  LANDED NORMALLY.  FLAPS RETRACTED PROPERLY ON GROUND.  ACCOMPLISHED TRAILING EDGE FLAP PRIMARY CONTROL OPERATIONAL LOCKOUT PROCEDURE PER FIM 27-51-00.  NO FAULTS NOTED.  OPERATIONAL CHECK GOOD.
